Search
for
Sort by
Research 601–630 of 1000+
- Generalized hypertrichosis due to secukinumab in a patient with moderate psoriasis: A case of serendipity or zemblanity?
- Unilateral Gottron Papules in a Patient Following a Stroke
- Graham Little–Piccardi–Lassueur syndrome in a patient with androgen insensitivity syndrome
- Recovery from alopecia areata in a patient with autoimmune polyglandular syndrome type 3
- Cyclophosphamide-associated acneiform drug eruption in a patient with multiple myeloma
- Hair Restoration in the Ethnic Patient and Review of Hair Transplant Fundamentals
- Alopecia induced by lopinavir plus ritonavir therapy in an HIV patient.
- Porphyria Cutanea Tarda in a Patient With Agnogenic Myeloid Metaplasia
- Alopecia and Semaglutide: Connecting the Dots for Patient Safety
- Three-dimensional models: from cell culture to Patient-Derived Organoid and its application to future liposarcoma research
- Vitamin E-induced coagulopathy in a young patient: a case report
- Hypertrichosis of the pinnae in a patient using panitumumab
- A case report of coup de sabre patient with hair transplantation
- Incidental Syringomas of the Scalp in a Patient with Scarring Alopecia
- Diphenylcyclopropenone-Induced Vitiligo in a Patient with Alopecia Universalis
- Female Pattern Hair Loss in a Patient with 17?-hydroxylase Deficiency
- Cosmetic Surgery Considerations in the Female Patient
- Concurrence of giant cell arteritis in a patient with de quervain's thyroiditis
- The Future of Aesthetic Medicine: Patient‐Centered Trends and Technologies with Dr. Face and Dr. Slim
- Unilateral branch retinal artery occlusion in a patient with systemic lupus erythematosus
- Justified Suspicion: Symptomatic Syphilitic Alopecia in a Patient with Well-Controlled HIV
- Azathioprine‐induced severe myelosuppression accompanied by massive hair loss and painful oral ulcer in an autoimmune hepatitis patient with <i>NUDT15</i> minor variant: A case report
- Nutritional Dermatoses in the Hospitalized Patient
- Persistent Alopecia in a Breast Cancer Patient Following Taxane Chemotherapy and Adjuvant Endocrine Therapy: Case Report and Review of Post-treatment Hair Loss in Oncology Patients with Breast Cancer
- Excessive hair growth in a patient with psoriatic erythroderma following secukinumab administration
- Spontaneous fertility in a male patient with testotoxicosis despite suppression of FSH levels
- Localized Primary Cutaneous Nodular Amyloidosis in a Patient With Paraproteinemia
- Atrichia with papular lesions in a Taiwanese patient without hairless (HR) gene mutation
- An Evaluation System to Enhance Patient Selection for Alopecia-Reducing Surgery
- Isolated episcleral plasmacytoma mimicking episcleritis in a patient with benign monoclonal gammopathy